# SDR DHL9672183C

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 6 SLAT EXTERIOR SKIN AT L/E HAS DENT.  CUT OUT DENT AREA, FABRICATED DOUBLER  8 BY 4 AND FILLER 1 BY 4 AND INSTALLED PER SRM 57-30-3.
